| Model Number |
1012068-09 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a left and right coronary artery.The ht versacore guide wire was advanced; however, when exchanging guide catheter the device was removed and was noted where the green polymer coating meets the white coating there was a break/fracture noted.A new guide wire used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported break was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported break.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.Attachment: user facility medwatch formna.
Event or Problem Description
User facility medwatch report received on 5/9/2023, states: "describe the event or problem: a versacore wire was used to exchange catheters.The wire consists of two different types of material.The junction that holds them together started to separate.What was the original intended procedure? : left heart cath.What problem did the user have (check all that apply) :device failed (e.G.Broke, couldn't get it to work or stopped working) ".